Alert archive / Washington / Gale Warnings in 2014

Gale Warning 49, NWS Seattle, WA

June 13, 2014

NWS Seattle, WA issued this gale warning at Jun 13, 2014, 2:27 AM PDT. It took effect at Jun 13, 2014, 3:00 AM PDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2014, 2:27 AM PDT (09:27 UTC)
In effect from
Jun 13, 2014, 3:00 AM PDT
Expired
Jun 14, 2014, 2:22 AM PDT
In force
23 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WHUS76 KSEW 130927
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
227 AM PDT FRI JUN 13 2014

PZZ131-132-131730-
/O.UPG.KSEW.SC.Y.0128.000000T0000Z-140613T1800Z/
/O.NEW.KSEW.GL.W.0049.140613T1000Z-140614T0700Z/
/O.UPG.KSEW.GL.A.0024.140613T1800Z-140614T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
227 AM PDT FRI JUN 13 2014

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS WITH WIND WAVES 4 TO 6
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-131730-
/O.NEW.KSEW.SC.Y.0129.140613T1000Z-140614T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
227 AM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. 

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 3
  TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
481 
WHUS76 KSEW 131540
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
840 AM PDT FRI JUN 13 2014

PZZ131-132-132345-
/O.CON.KSEW.GL.W.0049.000000T0000Z-140614T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
840 AM PDT FRI JUN 13 2014

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS WITH WIND
  WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-132345-
/O.EXB.KSEW.SC.Y.0129.140613T2100Z-140614T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
840 AM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT SATURDAY. 

* WIND AND WAVES...WESTERLY WIND 15 TO 25 KNOTS WITH WIND WAVES 2
  TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-132345-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-140614T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
840 AM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
054 
WHUS76 KSEW 132136
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
236 PM PDT FRI JUN 13 2014

PZZ131-132-140545-
/O.CON.KSEW.GL.W.0049.000000T0000Z-140614T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
236 PM PDT FRI JUN 13 2014

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS WITH WIND WAVES 4 TO
  6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-140545-
/O.EXB.KSEW.SC.Y.0129.140614T0000Z-140614T0600Z/
PUGET SOUND AND HOOD CANAL-
236 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2
  TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-170-173-140545-
/O.EXT.KSEW.SC.Y.0129.000000T0000Z-140614T1800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
236 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-176-140545-
/O.EXT.KSEW.SC.Y.0129.000000T0000Z-140614T1200Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
236 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-140545-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-140614T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
236 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* WIND AND WAVES...WESTERLY WIND 15 TO 25 KNOTS WITH WIND WAVES 
  2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
421 
WHUS76 KSEW 140337
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
837 PM PDT FRI JUN 13 2014

PZZ134-140445-
/O.CAN.KSEW.SC.Y.0129.000000T0000Z-140614T1200Z/
ADMIRALTY INLET-
837 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE FORECAST IS FOR NW WIND 10 TO 20 KT TONIGHT.

$$

PZZ131-132-141000-
/O.EXT.KSEW.GL.W.0049.000000T0000Z-140614T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
837 PM PDT FRI JUN 13 2014

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS WITH WIND WAVES 4 TO 
  6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-170-173-141045-
/O.EXT.KSEW.SC.Y.0129.000000T0000Z-140614T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
837 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-153-156-176-141045-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-140614T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
837 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-140600-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-140614T0600Z/
PUGET SOUND AND HOOD CANAL-
837 PM PDT FRI JUN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
258 
WHUS76 KSEW 140922
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
222 AM PDT SAT JUN 14 2014

PZZ131-132-141730-
/O.CAN.KSEW.GL.W.0049.000000T0000Z-140614T1000Z/
/O.NEW.KSEW.SC.Y.0130.140614T1000Z-140615T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
222 AM PDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE GALE
WARNING ENDED.

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4
  FEET TODAY RISING TO 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-150-153-156-170-173-176-141030-
/O.CAN.KSEW.SC.Y.0129.000000T0000Z-140614T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
222 AM PDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE FORECAST CALLS FOR WEST WINDS 10 TO 20 KNOTS WITH NW SWELL 8
FEET AT 8 SECONDS TODAY.


$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 12, 9:00 PM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 12, 9:00 PM PDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 PM PDT THU JUN 12 2014

.SYNOPSIS...SOME SHOWERS WILL CONTINUE OVER THE AREA AS A DEEP UPPER
LOW MOVES ACROSS WASHINGTON TONIGHT AND THEN INTO SOUTHERN ALBERTA
ON FRIDAY. HIGH PRESSURE ALOFT WILL PREVAIL ON SATURDAY ALONG WITH
ONSHORE FLOW. EXPECT A WEAK LOW PRESSURE SYSTEM TO MOVE OVER THE
REGION ON SUNDAY. THE OVERALL WEATHER PATTERN FRIDAY THROUGH THIS
WEEKEND WILL BE COOL AND UNSETTLED.

&&

.SHORT TERM...A 5550 METER UPPER LOW IS MOVING INTO THE SOUTHWEST
CORNER OF WASHINGTON THIS EVENING. SHOWERS ROTATING AROUND THE LOW
CONTINUE TO BRING AREAS OF PRECIPITATION TO OUR FORECAST AREA...
WITH THE HEAVIEST AMOUNTS OVER THE SOUTHWEST INTERIOR AND THE
CASCADES. THUNDERSTORMS DEVELOPED ALONG THE CASCADE CREST THIS
AFTERNOON...WHICH ARE NOW DECREASING AND MOVE NORTH INTO BRITISH
COLUMBIA. THERE HAVE BEEN FEW OR NO STRIKES OVER THE LOWLANDS OF THE
FORECAST AREA SO FAR.

THE UPPER LOW WILL MOVE EAST JUST ACROSS THE CASCADES TONIGHT...THEN
TRACK NORTHEAST INTO NORTHWEST MONTANA OR SOUTHERN ALBERTA LATE
FRIDAY. THE FLOW ALOFT OVER WESTERN WASHINGTON WILL VEER TO
NORTHWEST AND THEN NORTH AS THE LOW MOVES AWAY. HOWEVER FAIRLY
STRONG ONSHORE FLOW...CONTINUING WEAK INSTABILITY...AND MOISTURE
WRAPPING AROUND THE LOW WILL MAKE FOR A SHOWERY AND FAIRLY COOL
FRIDAY.

SHOWERS WILL DECREASE FRIDAY NIGHT AND SATURDAY...AS A SMALL
PROGRESSIVE UPPER RIDGE MOVES INTO THE PACIFIC NORTHWEST. THE AIR
MASS WILL DRY AND STABILIZE. THERE WILL BE A CHANCE OF SHOWERS
STILL...BUT ANY PRECIPITATION THAT DOES OCCUR SHOULD BE FAIRLY LIGHT
AND SPOTTY. THERE WILL LIKELY BE FEW IF ANY SUN BREAKS...AND HIGH
TEMPERATURES WILL AGAIN BE ONLY IN THE UPPER 50S AND 60S.

ANOTHER UPPER TROUGH WILL REACH THE AREA SUNDAY FOR AN INCREASE IN
SHOWERS OVER WESTERN WASHINGTON.   MCDONNAL

.LONG TERM...HERE IS THE LONG TERM SECTION FROM THE AFTERNOON
FORECAST DISCUSSION -- BEYOND SUNDAY...CONFIDENCE IN THE FORECAST
REMAINED LOW DUE TO CONTINUED DISAGREEMENT AND LACK OF CONSISTENCY
IN THE MEDIUM RANGE SOLUTIONS. FOR THIS REASON...HAVE CHOSEN TO MAKE
LITTLE CHANGE IN THE INHERITED FORECAST.

&&

.AVIATION...AN UPPER LEVEL LOW CENTER IS OVER SW WA THIS EVENING. IT
WILL SHIFT EAST OVER EASTERN WA BY DAYBREAK AND TO WRN MONTANA FRI
NIGHT. THE AIR IS MOIST AND UNSTABLE WITH SHOWERS OVER WRN WA THAT
WILL CONTINUE INTO FRIDAY. CIGS WILL LOWER AND SPREAD OUT OVERNIGHT
IN ONSHORE FLOW AND INCREASING MOISTURE WITH THE SHOWERS.

KSEA...SHOWERS SHOULD CONTINUE AT TIMES INTO FRIDAY AND THEN TAPER
OFF FRIDAY AFTERNOON. THE WIND MAY NOT STAY SWLY THROUGH ALL OF
FRIDAY SO WILL LOOK AT THAT LATER...EVENTUALLY IT MAY COME AROUND TO
NW...PERHAPS LATE FRIDAY IF THERE IS PSCZ ACTIVITY.

&&

.MARINE...THERE IS ONSHORE FLOW INTO WRN WA AND A 1002MB LOW OVER
EASTERN WA THIS EVENING. THERE IS A SMALL CRAFT ADVISORY UP FOR THE
CENTRAL AND EASTERN STRAIT AND THERE IS A GOOD CHANCE THAT RACE
ROCKS WILL REACH GALES DURING THE DAY FRIDAY...AND A GALE WATCH IS
UP FOR THAT.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY IN EFFECT TIL 11 AM FRI FOR THE CENTRAL
     AND EASTERN STRAIT OF JUAN DE FUCA.

     GALE WATCH IN EFFECT FROM FRI MORNING THROUGH FRI EVENING FOR
     THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:27 AM PDTSmall Craft AdvisorySEW24 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.